Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Green function of a linear differential equation with a lateral condition


Author: Chaim Samuel Hönig
Journal: Bull. Amer. Math. Soc. 79 (1973), 587-593
MSC (1970): Primary 34G05, 34A30, 34B05; Secondary 28A45, 46A10
DOI: https://doi.org/10.1090/S0002-9904-1973-13214-8
MathSciNet review: 0312019
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • N. Bourbaki, Élements de mathématique. XII. Premierère partie: Les structures fondamentales de l’analyse. Livre IV: Fonctions d’une variable réelle. (Théorie élémentaire). Chapitre IV: Équations différentielles. Chapitre V: Étude locale des fonctions. Chapitre VI: Développements tayloriens généralisés; formule sommatoire d’Euler-Maclaurin. Chapitre VII: La fonction gamma, Actualités Sci. Ind., no. 1132, Hermann et Cie., Paris, 1951 (French). MR 0045774
  • Jürgen Batt and Heinz König, Darstellung linearer Transformationen durch vektorwertige Riemann-Stieltjes-Integrale, Arch. Math. 10 (1959), 273–287 (German). MR 0108708, https://doi.org/10.1007/BF01240797
  • Henri Cartan, Calcul différentiel, Hermann, Paris, 1967 (French). MR 0223194
  • N. Dinculeanu, Vector measures, Hochschulbücher für Mathematik, Band 64, VEB Deutscher Verlag der Wissenschaften, Berlin, 1966. MR 0206189
    N. Dinculeanu, Vector measures, International Series of Monographs in Pure and Applied Mathematics, Vol. 95, Pergamon Press, Oxford-New York-Toronto, Ont.; VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. MR 0206190
  • Chaim Samuel Hönig, The abstract Riemann-Stieltjes integral and its applications to linear differential equation with generalized boundary conditions, Universidade de S ao Paulo. S ao Paulo, 1973. Notas do Instituto de Matemática e Estatística da Universidade de S ao Paulo, Série Matemática, No. 1. [Notes of the Institute of Mathematics and Statistics of the University of S ao Paulo, Mathematics Series, No. 1]. MR 0460561

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34G05, 34A30, 34B05, 28A45, 46A10

Retrieve articles in all journals with MSC (1970): 34G05, 34A30, 34B05, 28A45, 46A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13214-8